# SDR SIMA201906254004

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 34,887 hours, 32,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R THE COCKPIT OVERHEAD EMERGENCY LIGHT LAMP IAW AMM 33-50-05-000-801 AND 33-50-05-400-801 OPS CHECKED GOOD.
